# SDR C2XA98CL009

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- System (JASC): 6140 · Propeller Indication System
- Part: Np Gauge
- Part number: SEL0C29DH
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3172 - CREW REPORTED THAT WHILE TAXIING FOR TAKEOFF THE RIGHT ENGINE NP GAUGE WAS INOPERTIVE.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE RIGHT ENGINE NP GAUGE IAW EMB-120 MM 61-40-00.  OPERATIONAL CHECKS WERE SATISFACTORY AIRCRAFT RELEASED FOR SERVICE.  (M)
